Remote Access Transactions of the Moscow Mathematical Society

Transactions of the Moscow Mathematical Society

ISSN 1547-738X(online) ISSN 0077-1554(print)

 
 

 

On the Fredholm and unique solvability of nonlocal elliptic problems in multidimensional domains


Authors: P. L. Gurevich and A. L. Skubachevskii
Translated by: the authors
Original publication: Trudy Moskovskogo Matematicheskogo Obshchestva, tom 68 (2007).
Journal: Trans. Moscow Math. Soc. 2007, 261-336
MSC (2000): Primary 35J40
DOI: https://doi.org/10.1090/S0077-1554-07-00164-1
Published electronically: November 21, 2007
MathSciNet review: 2429272
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

References
  • S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623–727. MR 125307, DOI https://doi.org/10.1002/cpa.3160120405
  • M. S. Agranovič and M. I. Višik, Elliptic problems with a parameter and parabolic problems of general type, Uspehi Mat. Nauk 19 (1964), no. 3 (117), 53–161 (Russian). MR 0192188
  • A. V. Bicadze and A. A. Samarskiĭ, Some elementary generalizations of linear elliptic boundary value problems, Dokl. Akad. Nauk SSSR 185 (1969), 739–740 (Russian). MR 0247271
  • I. C. Gohberg and E. I. Sigal, An operator generalization of the logarithmic residue theorem and Rouché’s theorem, Mat. Sb. (N.S.) 84(126) (1971), 607–629 (Russian). MR 0313856
  • Pavel L. Gurevich, Nonlocal problems for elliptic equations in dihedral angles and the Green formula, Mitt. Math. Sem. Giessen 247 (2001), ii+74. MR 1867955
  • P. L. Gurevich, Asymptotic behavior of solutions of nonlocal elliptic problems in plane angles, Tr. Semin. im. I. G. Petrovskogo 23 (2003), 93–126, 409–410 (Russian, with Russian summary); English transl., J. Math. Sci. (N.Y.) 120 (2004), no. 3, 1295–1312. MR 2085182, DOI https://doi.org/10.1023/B%3AJOTH.0000016050.97763.74
  • P. L. Gurevich, Nonlocal elliptic problems with nonlinear transformations of variables near the conjugation points, Izv. Ross. Akad. Nauk Ser. Mat. 67 (2003), no. 6, 71–110 (Russian, with Russian summary); English transl., Izv. Math. 67 (2003), no. 6, 1149–1186. MR 2032091, DOI https://doi.org/10.1070/IM2003v067n06ABEH000460
  • Pavel L. Gurevich, Solvability of nonlocal elliptic problems in Sobolev spaces. I, Russ. J. Math. Phys. 10 (2003), no. 4, 436–466. MR 2096605
  • P. L. Gurevich, Solvability of nonlocal elliptic problems in Sobolev spaces. II, Russ. J. Math. Phys. 11 (2004), no. 1, 1–44. MR 2134647
  • P. L. Gurevich, On the smoothness of generalized solutions of nonlocal elliptic problems on a plane, Dokl. Akad. Nauk 398 (2004), no. 3, 295–299 (Russian). MR 2116507
  • A. K. Gushchin, The compactness condition for a class of operators and its application to the investigation of the solvability of nonlocal problems for elliptic equations, Mat. Sb. 193 (2002), no. 5, 17–36 (Russian, with Russian summary); English transl., Sb. Math. 193 (2002), no. 5-6, 649–668. MR 1918245, DOI https://doi.org/10.1070/SM2002v193n05ABEH000649
  • A. K. Gushchin and V. P. Mikhaĭlov, On the solvability of nonlocal problems for a second-order elliptic equation, Mat. Sb. 185 (1994), no. 1, 121–160 (Russian, with Russian summary); English transl., Russian Acad. Sci. Sb. Math. 81 (1995), no. 1, 101–136. MR 1264079, DOI https://doi.org/10.1070/SM1995v081n01ABEH003617
  • Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473
  • K. Yu. Kishkis, The index of the Bitsadze-Samarskiĭ problem for harmonic functions, Differentsial′nye Uravneniya 24 (1988), no. 1, 105–110, 182 (Russian); English transl., Differential Equations 24 (1988), no. 1, 83–87. MR 930160
  • V. A. Kondrat′ev, Boundary value problems for elliptic equations in domains with conical or angular points, Trudy Moskov. Mat. Obšč. 16 (1967), 209–292 (Russian). MR 0226187
  • V. A. Kondrat′ev and O. A. Oleĭnik, Boundary value problems for partial differential equations in nonsmooth domains, Uspekhi Mat. Nauk 38 (1983), no. 2(230), 3–76 (Russian). MR 695471
  • O. A. Kovaleva and A. L. Skubachevskiĭ, Solvability of nonlocal elliptic problems in weighted spaces, Mat. Zametki 67 (2000), no. 6, 882–898 (Russian, with Russian summary); English transl., Math. Notes 67 (2000), no. 5-6, 743–757. MR 1820643, DOI https://doi.org/10.1007/BF02675629
  • S. G. Kreĭn, Lineĭ nye uravneniya v banakhovom prostranstve, Izdat. “Nauka”, Moscow, 1971 (Russian). MR 0374949
  • J.-L. Lions and E. Magenes, Non-homogeneous boundary value problems and applications. Vol. I, Springer-Verlag, New York-Heidelberg, 1972. Translated from the French by P. Kenneth; Die Grundlehren der mathematischen Wissenschaften, Band 181. MR 0350177
  • V. G. Maz′ja and B. A. Plamenevskiĭ, $L_{p}$-estimates of solutions of elliptic boundary value problems in domains with ribs, Trudy Moskov. Mat. Obshch. 37 (1978), 49–93, 270 (Russian). MR 514327
  • Carlo Miranda, Equazioni alle derivate parziali di tipo ellittico, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Heft 2, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955 (Italian). MR 0087853
  • Sergey A. Nazarov and Boris A. Plamenevsky, Elliptic problems in domains with piecewise smooth boundaries, De Gruyter Expositions in Mathematics, vol. 13, Walter de Gruyter & Co., Berlin, 1994. MR 1283387
  • M. A. Skryabin, Nonlocal elliptic problems in dihedral angles and functional-differential equations, Sovrem. Mat. Fundam. Napravl. 4 (2003), 121–143 (Russian); English transl., J. Math. Sci. (N.Y.) 129 (2005), no. 5, 4227–4249. MR 2122347, DOI https://doi.org/10.1007/s10958-005-0346-1
  • A. L. Skubachevskiĭ, Elliptic problems with nonlocal conditions near the boundary, Mat. Sb. (N.S.) 129(171) (1986), no. 2, 279–302 (Russian); English transl., Math. USSR-Sb. 57 (1987), no. 1, 293–316. MR 832122, DOI https://doi.org/10.1070/SM1987v057n01ABEH003070
  • A. L. Skubachevskiĭ, Model nonlocal problems for elliptic equations in dihedral angles, Differentsial′nye Uravneniya 26 (1990), no. 1, 120–131, 182 (Russian); English transl., Differential Equations 26 (1990), no. 1, 106–115. MR 1050367
  • A. L. Skubachevskiĭ, The method of cut-off functions in the theory of nonlocal problems, Differentsial′nye Uravneniya 27 (1991), no. 1, 128–139, 182 (Russian); English transl., Differential Equations 27 (1991), no. 1, 103–112. MR 1133518
  • Alexander L. Skubachevskii, On the stability of index of nonlocal elliptic problems, J. Math. Anal. Appl. 160 (1991), no. 2, 323–341. MR 1126121, DOI https://doi.org/10.1016/0022-247X%2891%2990309-N
  • Alexander L. Skubachevskii, Elliptic functional-differential equations and applications, Operator Theory: Advances and Applications, vol. 91, Birkhäuser Verlag, Basel, 1997. MR 1437607
  • A. L. Skubachevskii, Regularity of solutions of a nonlocal elliptic problem, Russ. J. Math. Phys. 8 (2001), no. 3, 365–374. MR 1930382
  • L. N. Slobodeckiĭ, Generalized Sobolev spaces and their application to boundary problems for partial differential equations, Leningrad. Gos. Ped. Inst. Učen. Zap. 197 (1958), 54–112. MR 0203222
  • L. R. Volevič, Solubility of boundary value problems for general elliptic systems, Mat. Sb. (N.S.) 68 (110) (1965), 373–416 (Russian). MR 0192191

Similar Articles

Retrieve articles in Transactions of the Moscow Mathematical Society with MSC (2000): 35J40

Retrieve articles in all journals with MSC (2000): 35J40


Additional Information

P. L. Gurevich
Affiliation: Department of Differential Equations and Mathematical Physics, Peoples’ Friendship University of Russia, Miklukho-Maklaya St. 6, 117198 Moscow, Russia
Address at time of publication: Interdisciplinary Center for Scientific Computing of the University of Heidelberg Im Neuenheimer Feld 368, D-69120 Heidelberg, Germany
Email: pavel.gurevich@iwr.uni-heidelberg.de

A. L. Skubachevskii
Affiliation: Department of Differential Equations and Mathematical Physics, Peoples’ Friendship University of Russia, Miklukho-Maklaya St. 6, 117198 Moscow, Russia
Email: skub@lector.ru

Keywords: Elliptic problems, nonlocal boundary conditions, solvability, nonsmooth domains
Published electronically: November 21, 2007
Additional Notes: Supported by the Russian Foundation for Basic Research (project No. 04-01-00256) and the Russian President Grant (project No. MK-980.2005.1). The first author was also supported by the Alexander von Humboldt Foundation.
Article copyright: © Copyright 2007 American Mathematical Society